Pennsylvania, 2008

Hail and Damaging Winds in Pennsylvania, June 16, 2008

June 16, 2008 · NWS CTP · 37 events in 17 counties and zones

Widespread severe thunderstorms affected central Pennsylvania during the afternoon and evening of June 16, 2008.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
37

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

Widespread severe thunderstorms affected central Pennsylvania during the afternoon and evening of June 16, 2008.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jun 16, 12:08 PM EST, 37 minutes earlier.

Area forecast discussion, Jun 16, 12:08 PM EST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
108 PM EDT MON JUN 16 2008

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH PENNSYLVANIA EARLY TONIGHT... WITH
STRONG TO SEVERE THUNDERSTORMS POSSIBLE IN ADVANCE OF THE FRONT.
THE FRONT WILL SIGNAL A PATTERN CHANGE...AS A LARGE UPPER LEVEL
TROUGH WILL SETTLE OVER THE NORTHEASTERN UNITED STATES. THIS WILL
RESULT IN BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HEATING HAS RESULTED IN SCT/NMRS TSRA ACROSS THE NORTHERN
MTS...BUT THE CLOUDS AND RAIN IN THE SOUTH ARE KEEPING THAT AREA
SUPPRESED FOR NOW. EXPECT FURTHER DESTABILIZATION WITH THE STRONG
JUNE SUNSHINE. SVR BOX COVERS MOST OF THE REGION...AND ANOTHER MAY
BE ISSUED SHORTLY FOR THE SERN QUARTER. DROPPING HEIGHTS/TEMPS
ALOFT WILL HELP US TO REACH CAPES IN THE 1000-1500 J/KG RANGE.

SFC DEW POINTS KINDA LOW FOR SVR...AND CONVECTION TO THE SOUTH IN
WV/KY COULD ROB US OF A SIGNIFICANT INFLUX OF MSTR FROM THE
LLJET. HOWEVER...SINCE TROF IS DIGGING IN...AND A COLD FRONT WILL
BE MOVING THROUGH THIS EVENING...WE STILL EXPECT THUNDER TO OCCUR
OVER MOST OF THE AREA. DEEP UNIDIRECTIONAL SHEAR VALUES AND THOSE
MOD CAPES PUT US IN A GOOD CHC OF SEVERE.

SVR THREAT WILL DIMINISH DURING THE LATE AFTN IN THE NW AND THE
LATE EVENING IN THE CENTRAL MTS...AS THE COLD FRONT PUSHES THROUGH.
IN THE WAKE OF FRONT...EXPECT PARTIAL CLEARING OVR MOST OF THE
REGION LATE TONIGHT...ESPECIALLY DOWNWIND/EAST OF THE ALLEGHENIES.
THE MOISTURE MAY LINGER IN THE WESTERLY UPSLOPE OF THE MTS...MUCH
MORE LIKE A TYPICAL WINTER SCENARIO THAN JUNE.

&&

.SHORT TERM /TUESDAY/...
ENSEMBLE 850 TEMPS CROSSING LK ERIE FALL TO NR 3C LATE TONIGHT AND
TUESDAY...WHICH SHOULD RESULT IN SCT LAKE EFFECT SHRA ACROSS THE
NW MTNS. ELSEWHERE...EXPECT DRY BUT COOL CONDS WITH PLENTY OF
DIURNAL CU DEVELOPING TUES AFTN AND TEMPS WELL BLW NORMAL FOR
JUNE...ESPECIALLY OVR THE ALLEGHENIES WHERE CLOUD COVER WILL BE
THE MOST EXTENSIVE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
UPPER LOW WILL REMAIN STALLED NORTH OF LAKE ONTARIO
WED/THU...RESULTING IN A CONTINUATION OF THE COOL CONDS. MREF
PLUME DATA CLEARLY SHOWING THE BEST CHC OF SHWRS WED AFTN
ASSOCIATED WITH A SHORTWAVE ROTATING ARND SOUTHERN BASE OF UPPER
LOW. WILL CARRY LIKELY POPS ACROSS THE NW MTNS WED AFTN...WITH
EVEN A SLIGHT CHC ACROSS THE LOWER SUSQ VALLEY.

GEFS DATA SHOWING UPPER LO LIFTS OUT LATE WEEK...RESULTING IN
MODERATING TEMPS. HOWEVER...NEXT SHORTWAVE REINFORCES TROF BY NEXT
WEEKEND. 00Z MREF PLUMES INDICATE A SATURDAY ARRIVAL OF THIS
FEATURE IS MOST LIKELY...WHICH COULD BE ACCOMPANIED BY A ROUND OF
CONVECTION AT THAT TIME.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
AFTER SOME EARLIER SHOWERS...CONDITIONS QUIET AND VFR ACROSS CWA
AT 12Z AS WE AWAIT APPROACH OF A POTENT COLD FRONT LATER TODAY.

CLOUDS WILL BE ON THE INCREASE WITH DAYTIME HEATING...AND
SCATTERED SHOWERS WILL BECOME POSSIBLE FROM MID MORNING ON AS
REGION REMAINS IN THE WARM SECTOR. LARGE SCALE FORCING OVERSPREADS
THE AREA THIS AFTERNOON...SO EXPECT CONVECTION TO BECOME
WIDESPREAD. DEEP UNIDIRECTIONAL SHEAR VALUES ARND 40KTS SUGGEST A
GOOD CHC LONG LIVED SEVERE LINEAR SEGMENTS/BOW ECHOES. KEPT
MENTION OF CONVECTION OUT OF TAFS UNTIL THIS AFTERNOON DUE TO
ISOLATED NATURE...SO WILL HAVE TO MONITOR RADAR AND ADD AS
NECESSARY IF CONVECTION DEVELOPS EARLIER.

FRONT MOVES EAST THIS EVENING FOLLOWED BY GENERALLY VFR CONDS ONCE
AGAIN FOR TUE/WED/THU...ALTHOUGH SCATTERED SHOWERS WILL BE AROUND
EACH AFTN - ESP OVER THE MTS OF THE NORTH AND WEST - WITH PLENTY
OF CLOUDS ABOVE 3KFT. FRIDAY LOOKS LIKE A DRY DAY WITH LIGHT
WINDS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DANGELO/FITZGERALD
SHORT TERM...DANGELO/FITZGERALD
LONG TERM...FITZGERALD
AVIATION...RXR
Hazardous weather outlook, Jun 16, 12:26 PM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT MON JUN 16 2008

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-046-
049>053-171730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
126 PM EDT MON JUN 16 2008

...SEVERE THUNDERSTORM WATCH 550 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ028-035-036-056>059-063>066-171730-
JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
126 PM EDT MON JUN 16 2008

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 16, 12:11 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
111 PM EDT MON JUN 16 2008

PAZ006-011-012-037-041-161745-
CAMERON-NORTHERN CLINTON-NORTHERN LYCOMING-POTTER-TIOGA-
111 PM EDT MON JUN 16 2008

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMERON...NORTH CENTRAL
CLINTON...NORTHWESTERN LYCOMING...SOUTHERN POTTER AND SOUTHWESTERN
TIOGA COUNTIES...

AT 109 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED OVER EMPORIUM...MOVING EAST AT 32
MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR STEVENSON DAM AROUND 120 PM...WHARTON AROUND
130 PM...CROSS FORK AROUND 140 PM AND OLE BULL STATE PARK AROUND 145
PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS.

FORECASTER: DANGELO
Special weather statement, Jun 16, 12:31 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
131 PM EDT MON JUN 16 2008

PAZ034-035-161800-
BEDFORD-FULTON-
131 PM EDT MON JUN 16 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BEDFORD AND
SOUTHWESTERN FULTON COUNTIES...

AT 130 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED ON THE MARYLAND LINE IN SOUTHWESTERN
BEDFORD COUNTY...MOVING EAST AT 39 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR RAINSBURG AROUND 150 PM...BARNES GAP AROUND
155 PM AND LOCUST GROVE AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 151 AND 170.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
522.

FORECASTER: DANGELO

The radar

The State College radar (KCCX), 109 km away, was scanning. The volume nearest the first event began at 17:43 UTC.

Open the radar archive at this moment

Event by event

22 hail, 15 thunderstorm wind. Local standard time, as filed.

Hail, Tioga

When
June 16, 12:45 PM EST
Where
Tioga County, Wellsboro
Measured
1 in hail
Reported by
Public
Coordinates
41.750, -77.300

Hail ranging in size from nickel to quarter was reported in Wellsboro.

Hail, Tioga

When
June 16, 12:50 PM EST
Where
Tioga County, 1.72 mi SW of Niles Vly
Measured
0.88 in hail
Reported by
Public
Coordinates
41.800, -77.300

Nickel size hail was reported south of Middlebury Center.

Hail, Elk

When
June 16, 1:05 PM EST
Where
Elk County, Johnsonburg
Measured
1 in hail
Reported by
Public
Coordinates
41.480, -78.680

Quarter size hail reported in Glen Hazel.

Hail, Lycoming

When
June 16, 1:08 PM EST
Where
Lycoming County, 4.16 mi NE of Buttonwood
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
41.540, -77.070

Nickel size hail reported in Liberty.

Thunderstorm Wind, Potter

When
June 16, 1:30 PM EST
Where
Potter County, 4.18 mi S of Carter Camp
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
41.570, -77.730

Trees were reported down in Stewardson Township.

Hail, Tioga

When
June 16, 1:34 PM EST
Where
Tioga County, 1.48 mi NNE of Antrim
Measured
0.88 in hail
Reported by
Public
Coordinates
41.650, -77.270

Nickel size hail was reported in Morris.

Hail, Tioga

When
June 16, 1:45 PM EST
Where
Tioga County, 0.69 mi N of Mansfield
Measured
1 in hail
Reported by
Public
Coordinates
41.810, -77.080

Quarter size hail was reported in Mansfield.

Hail, Clinton

When
June 16, 2:10 PM EST
Where
Clinton County, 0.69 mi N of South Renovo
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
41.330, -77.750

Penny size hail covered the ground in Renovo.

Hail, Clinton

When
June 16, 2:11 PM EST
Where
Clinton County, Hyner
Measured
0.75 in hail
Reported by
Public
Coordinates
41.330, -77.650

Pennsy size hail was reported at North Bend.

Hail, Lycoming

When
June 16, 2:50 PM EST
Where
Lycoming County, 0.52 mi W of Salladasburg
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
41.280, -77.230

Nickel size hail was reported in Salladasburg.

Thunderstorm Wind, Lycoming

When
June 16, 2:55 PM EST
Where
Lycoming County, Jersey Shr
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.200, -77.270

Trees and wires were knocked down in Jersey Shore.

Hail, Lycoming

When
June 16, 3:00 PM EST
Where
Lycoming County, Jersey Shr
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
41.200, -77.270

Nickel size hail was reported in Jersey Shore.

Hail, Clearfield

When
June 16, 3:05 PM EST
Where
Clearfield County, 0.87 mi SW of Burnside
Measured
0.75 in hail
Reported by
Public
Coordinates
40.810, -78.790

Penny size hail accumulated two inches on the ground in Burnside.

Hail, Clearfield

When
June 16, 3:05 PM EST
Where
Clearfield County, 0.87 mi SE of Clearfield
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.020, -78.440

Quarter size hail fell in Clearfield.

Hail, Clearfield

When
June 16, 3:23 PM EST
Where
Clearfield County, Mahaffey Jct
Measured
0.75 in hail
Reported by
Public
Coordinates
40.880, -78.730

Penny size hail fell in Mahaffey.

Hail, Columbia

When
June 16, 3:35 PM EST
Where
Columbia County, 1.48 mi SSW of Five Pts
Measured
0.75 in hail
Reported by
COOP Observer
Coordinates
41.230, -76.340

Penney size hail fell three miles northeast of Benton.

Hail, Columbia

When
June 16, 3:41 PM EST
Where
Columbia County, Stillwater
Measured
0.88 in hail
Reported by
Public
Coordinates
41.150, -76.370

Nickel size hail was reported in Stillwater.

Thunderstorm Wind, Blair

When
June 16, 3:57 PM EST
Where
Blair County, 1.72 mi ESE of Ironville
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.640, -78.190

Trees and wires were knocked down by thunderstorm winds in Birmingham.

Thunderstorm Wind, Centre

When
June 16, 4:10 PM EST
Where
Centre County, 0.69 mi N of Pine Grove Mills
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.740, -77.870

Thunderstorm winds knocked down trees and wires in Pine Grove Mills.

Thunderstorm Wind, Union

When
June 16, 4:30 PM EST
Where
Union County, 1.04 mi W of Mifflinburg
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.920, -77.050

Thunderstorm winds knocked down trees in Mifflinburg.

Thunderstorm Wind, Mifflin

When
June 16, 4:30 PM EST
Where
Mifflin County, Lewistown
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.600, -77.570

Thunderstorm winds knocked down a tree on Route 322 in Lewistown.

Thunderstorm Wind, Union

When
June 16, 4:30 PM EST
Where
Union County, 0.69 mi N of New Columbia
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.040, -76.880

Thunderstorm winds knocked down trees in New Columbia.

Hail, Mifflin

When
June 16, 4:30 PM EST
Where
Mifflin County, 0.87 mi SW of Milroy
Measured
0.75 in hail
Reported by
County Official
Coordinates
40.710, -77.590

Penny size hail fell in Milroy.

Thunderstorm Wind, Mifflin

When
June 16, 4:30 PM EST
Where
Mifflin County, 0.53 mi W of Mc Veytown
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.500, -77.740

Thunderstorm winds knocked down a tree in Oliver Township.

Thunderstorm Wind, Mifflin

When
June 16, 4:30 PM EST
Where
Mifflin County, 0.69 mi N of Yeagertown
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.640, -77.580

Thunderstorm winds knocked down a tree in Yeagertown.

Hail, Potter

When
June 16, 4:40 PM EST to 4:50 PM EST
Where
Potter County, 0.86 mi SW of Roulette
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
41.770, -78.160

Quarter size hail fell for nearly 10 minutes in Roulette.

Thunderstorm Wind, Huntingdon

When
June 16, 4:40 PM EST
Where
Huntingdon County, 0.53 mi W of Huntingdon
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.500, -78.030

Thunderstorm winds knocked down a tree one mile west of Huntingdon. This was one of several trees knocked down across the county.

Hail, Potter

When
June 16, 4:45 PM EST
Where
Potter County, 0.52 mi E of Coudersport
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
41.770, -78.010

Nickel size hail fell in Coudersport.

Thunderstorm Wind, Perry

When
June 16, 4:45 PM EST
Where
Perry County, 1.05 mi E of Millerstown
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.550, -77.150

Thunderstorm winds knocked down trees and wires in Millerstown.

Thunderstorm Wind, Juniata

When
June 16, 4:45 PM EST
Where
Juniata County, 1.05 mi E of Mifflin
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.570, -77.400

Thunderstorm winds knocked down a power pole and wires in Mifflin.

Hail, Cameron

When
June 16, 4:55 PM EST
Where
Cameron County, 0.86 mi NE of Emporium
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.510, -78.240

Penny size hail fell in Emporium.

Hail, Tioga

When
June 16, 5:00 PM EST
Where
Tioga County, 0.51 mi W of Lawrenceville
Measured
0.88 in hail
Reported by
County Official
Coordinates
42.000, -77.130

Nickel size hail was reported in Lawrenceville.

Thunderstorm Wind, Huntingdon

When
June 16, 5:00 PM EST
Where
Huntingdon County, 1.26 mi WNW of Mapleton
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
40.390, -77.940

Thunderstorm winds knocked down a tree in Mapleton. This was one of several trees knocked down across the county.

Hail, Elk

When
June 16, 5:25 PM EST
Where
Elk County, 1.04 mi E of Cartwright
Measured
1 in hail
Reported by
Public
Coordinates
41.270, -78.730

Quarter size hail reported in Brockport.

Thunderstorm Wind, Schuylkill

When
June 16, 5:40 PM EST
Where
Schuylkill County, 0.87 mi NW of Glenworth
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.680, -76.210

Thunderstorm winds knocked down trees in Pottsville and Cressona.

Thunderstorm Wind, Schuylkill

When
June 16, 5:53 PM EST
Where
Schuylkill County, 0.69 mi N of Valley View
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.660, -76.530

Thunderstorm winds knocked down trees in Hegins Township.

Hail, York

When
June 16, 6:03 PM EST
Where
York County, 0.87 mi NE of Lewisberry
Measured
0.75 in hail
Reported by
Public
Coordinates
40.140, -76.860

Penny size hail fell in Lewisberry.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2008Every state in 2008This day in weather historyWarnings in Pennsylvania, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 96660, 96662, 96664, 96665, 96668, 96669, 96671, 96672, 96673, 96675, 96677, 96678, 96680, 96681, 96683, 96684, 96686, 96691, 96692, 96694, 96696, 96697, 96699, 96707, 96710, 96714, 96731, 96716, 96717, 96718, 96719, 96722, 96732, 96723, 96724, 96725, 96726.